# SDR 97ZZZX882

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9251E
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213084
- Engine: Lyc IO540K1G5
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Part number: 8930200
- Condition: Rubbing
- Location: Prop Control
- Part time: 653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CONTROL NOT MAKING FULL TRAVEL.  THREADED PORTION OF ROD END ASSY RUBBING A TRACK INTO LT FWD BAFFLE ASSY., P/N 85565-02.  HAVE NOTED THIS ON NEARLY ALL NEW PA32R301 SARATOGA IIHP AIRCRAFT.  SUBMITTER STATES NEED TO MANUFACTURE A SUPPORT TO KEEP BAFFLE AWAY FROM RPOPELLER CONTROL OR REDESIGN ROD END.
